# SDR HNAA2017011800023

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145
- Aircraft serial: 145191
- Aircraft time: 40,571 hours, 36,597 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI ICE FAILED AT 18,000 FEET. WOULD NOT CLEAR WITH ABNORMAL PROCEDURES.  ENGINE ANTI-ICE VALVE DEACTIVATED. ANTI-ICE VALVE OPS CHECKED.
